# SDR SIMA200802103

- Difficulty date: January 16, 2007
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 9,554 hours, 6,847 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Part serial: 0023H4088
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4468, CREW REPORTED FIRST OFFICERS SIDE WINDOW CRACKED IN FLIGHT.  CREW DECLARED EMERGENCY.  NO PRESS ISSUES NOTED CREW USED COCKPIT MASKS.  MASKS NOT DROPPED IN CABIN AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FIRST OFFICERS SIDE WINDOW.  AIRCRAFT RETURNED TO SERVICE.
